# SDR AALA201512289013

- Difficulty date: December 19, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 49,652 hours, 18,481 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN HEAVY MX.  RT SIDE BOX BEAM UPPER FLANGE AFT 2 FASTENER HOLES HAVE CRACK INDICATIONS AT FRAME 43 & -Y1622.  REPAIRED IAW EO5315Y066.
